TY - JOUR T1 - Approximate Inertial Manifolds of Strongly Damped Nonlinear Wave Equations JO - Journal of Partial Differential Equations VL - 1 SP - 55 EP - 62 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5524.html KW - Approximate inertial manifolds KW - strong damping KW - nonlinear wave equation AB - In this paper we consider a class of strongly damped nonlinear wave equations. By the transformation of unknown functions and decomposition of operators, we construct a family of approximate inertial manifolds, and obtain the estimate of orders of approximation of such manifolds to solution orbits.